| Model Number |
DFT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A clinical manager reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision, astigmatism, irregular, left eye.The iol was exchanged in a secondary procedure following the initial procedure.Additional information has been requested.